Editorial

Share/Save/Bookmark

Jager de, Bram and Nijmeijer, Henk (2000) Editorial. International Journal of Robust and Nonlinear Control, 10 (4). pp. 179-180. ISSN 1049-8923

[img]PDF
Restricted to UT campus only
: Request a copy
29Kb
Item Type:Article
Copyright:© 2000 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/71620
Official URL:http://www3.interscience.wiley.com/journal/70004110/abstract
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page